RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1964, Volume 28, Issue 1  


Sur les groupes de congruence des variétés abéliennes
Jean-Pierre Serre
3
On the classification of two-dimensional fibre bundles over an algebraic curve of arbitrary genus
A. N. Tyurin
21
On certain series in trigonometric functions
A. A. Muromskii
53
Determination of a Sturm–Liouville differential equation in terms of two spectra
B. M. Levitan
63
On the invariance of the spectrum of small perturbations of the polyharmonic operator
R. M. Martirosyan
79
Free polynilpotent groups
A. L. Shmel'kin
91
Additive functionals of Markov processes and excessive functions
M. G. Shur
123
Some general properties of a quasi-power series
G. V. Badalyan
147
A projectivity criterion of complete algebraic abstract varieties
B. G. Moishezon
179
Isomorphic nilpotent products of nilpotent $p$-groups
M. S. Tsalenko
225
Trigonometric sums of a special type and their applications
A. A. Karatsuba
237
Известия Академии наук СССР. Серия математическая
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019